Our expert says:
It is not uncommon in pregnancy to have more problems with sinusitis, as hormonal changes have an effect on nasal mucosa (nose more swollen). I your case it may be necessary to keep you on a longterm treatment of appropriate antibiotics. You should see an ENT to discuss this, as well as consult with your gynaecologist, as certain drugs are allowed in pregnancy under close supervision. It is also possible to put you on a steroid nasal spray, as this is generaly not systemically absorbed. Once again, this may only be used in consultation with your gynaecologist. It is contra indicated to inject steroids into the nasal cavity (turbinates) as there is the possibility of causing blindness. An alternative should be found.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.